Partridge, H. and Kerr, D., 2009. Gastrointestinal upset following improvement of HbA1c on initiation of insulin pump therapy. Practical Diabetes International, 26 (1), pp. 14-15.
Full text not available from this repository.
Continuous subcutaneous insulin infusion therapy is being increasingly used across the world in our armamentarium to improve blood glucose control in type 1 diabetes. Significant and rapid declines in HbA1c can be achieved because of the potential to reduce hypoglycaemic episodes and, whilst this is one of our goals in diabetes management, we must be conscious of the possible adverse effects of this. Here we report a case of transient gastroparesis with small bowel bacterial overgrowth following initiation of insulin pump therapy and a rapid drop in HbA1c.
|Uncontrolled Keywords:||CSII • gastroparesis • bacterial overgrowth|
|Subjects:||Technology > Medicine and Health > Medicine and Surgery|
|Group:||School of Health and Social Care > Centre for Postgraduate Medical Research and Education|
|Deposited By:||Mrs Jean Harris|
|Deposited On:||24 Jan 2010 20:09|
|Last Modified:||07 Mar 2013 15:20|
|Repository Staff Only -|
|BU Staff Only -|
|Help Guide -||Editing Your Items in BURO|